MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Model Number A947318
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications due to no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿leaks¿ with a potential root cause of ¿seams bust and hole or tear¿ the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." the device was not returned.
 
Event or Problem Description
It was reported that there was a tear in the drain bag and the patient developed a catheter associated urinary tract infection as a result of the tear.The patient was reportedly admitted in the acute care setting at the facility, and was treated with intravenous antibiotics for the urinary tract infection.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9565997
Report Number1018233-2020-00200
Device Sequence Number16904874
Product Code EZL
UDI-Device Identifier00801741074158
UDI-Public(01)00801741074158
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberA947318
Device Catalogue NumberA947318
Device Lot NumberNGCT1696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;